# SDR AALA20170331012

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 5,367 hours, 2,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR EXIT MISSING LIGHT COVER AT 1R. REPLACED MISSING COVER AT 1R ALL, OPS OK PER M/M 33-53-00. THE AIRCRAFT WAS NOT GROUNDED.
